# SDR UALA2009041601097

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 50,346 hours, 18,170 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1020
- Condition: Faulty
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  FAULTS \EXT LOADS AFT L.  INSTALLED SERVICABLE CONTROLLER & BATTERY.  RAN TEST STILL FAULTS 'EXT LOADS AFT L 33-51-38'.  RETURNED ORIGINAL UNIT BACK TO ACFT, SUSPECT EMERGENCY SLIDE EITHER LT OR RT.  REPLACED LT AFT DOOR SLIDE.  TESTS OK.
